HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

GLOBAL EXISTENCE OF SOLUTIONS FOR A REACTION-DIFFUSION SYSTEM

Files in This Item:
pre834.pdf128.39 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83984

Title: GLOBAL EXISTENCE OF SOLUTIONS FOR A REACTION-DIFFUSION SYSTEM
Authors: Aoyagi, Yutaka Browse this author
Tsutaya, Kimitoshi Browse this author
Yamauchi, Yusuke Browse this author
Keywords: global existence
reaction-diffusion system
Cauchy problem
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 834
Start Page: 1
End Page: 14
Abstract: We show the global existence of solutions of a reactiondiffusion system with the nonlinear terms |x|σjupj vqj . The proof is based on the existence of super-solutions and the comparison principle. We also prove that uniqueness of the global solutions holds in the superlinear case by contraction argument. Our conditions for the global existence are optimal in view of the nonexistence results proved by Yamauchi [12].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69643
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University